# SDR R61A201704170276

- Difficulty date: April 10, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N405YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000368
- Aircraft time: 9,435 hours, 6,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN GUSSET PLATE AT FRAME 90 CORRODED.   REMOVED AND REPLACED THE GUSSET, ALODINED AND TOP COATED IAW SRM 51-41-02, 51-23-04, 51-23-06, 51-42-01, AND 51-40-02.
